# SDR COMA0760087

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 17,446 hours, 14,866 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469B
- Part serial: 01521147
- Condition: Faulty
- Location: Lt Engine
- Part time: 30,368 hours, 28,337 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5117 - RECEIVED IDG NR 1 CAUTION DURING 2 TAKEOFF ATTEMPTS AT 85 PERCENT N1.  REPLACED NR 1 IDG, NO FURTHER DEFECTS.
